# SDR CA000804003

- Difficulty date: July 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 2587335114
- Condition: Failed
- Location: Cockpit
- Part time: 10 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON THREE OCCASIONS WITH AUTOPILOT ENGAGED AND AIRCRAFT FLYING STRAIGHT AND LEVEL, AUTOPILOT COMMANDED A RAPID PITCH FORWARD ON THE CONTROL COLUMN AND THEN RETURNED TO NORMAL, NEUTRAL POSITION. NR 1 VERTICAL GYRO REPLACED AND AIRCRAFT RETURNED TO SERVICE.
